Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correspondance entre deux surfaces par quatre couples de tangentes parallèles


Author: Pavel Drăgilă
Journal: Proc. Amer. Math. Soc. 9 (1958), 855-859
MSC: Primary 53.00
MathSciNet review: 0103484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103484-7
Article copyright: © Copyright 1958 American Mathematical Society